# SDR HEEA064686

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6220 · Main Rotor Head
- Part: Pad
- Part number: 407001524105
- Condition: Loose
- Location: M/R Bellcrank
- Part time: 2,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK HAD LOOSE WEAR PAD.
